Vol. 12, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Optimal transportation with constant constraint

Wyatt Boyer, Bryan Brown, Alyssa Loving and Sarah Tammen

Vol. 12 (2019), No. 1, 1–12
Abstract

We consider optimal transportation with constraint, as did Korman and McCann (2013, 2015), provide simplifications and generalizations of their examples and results, and provide some new examples and results.

Keywords
optimal transportation, isoperimetric, geometry
Mathematical Subject Classification 2010
Primary: 49Q20
Secondary: 90C08
Milestones
Received: 22 December 2014
Revised: 19 April 2016
Accepted: 2 May 2016
Published: 31 May 2018

Communicated by Michael Dorff
Authors
Wyatt Boyer
Department of Mathematics and Statistics
Williams College
Brighton, MA
United States
Bryan Brown
Department of Mathematics
Pomona College
Claremont, CA
United States
Alyssa Loving
Department of Mathematics
University of Hawaii at Hilo
Hilo, HI
United States
Sarah Tammen
Department of Mathematics
University of Georgia
Lawrenceville, GA
United States